# SDR WRLA2009180

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE MX/INSP FOUND WORN M/D CARGO SEAT TRACK WORN BEYOND LIMITS LOCATION STA 635 X=+8.5.  REMOVED DAMAGED SEAT TRACK AT M/D CARGO STA 635, X=+8.5; REPAIRED AND INSTALLED SEAT TRACK IAW SRM 53-70-00 REV 40.  CONDITION CHECK NORMAL.
